Volume 9, Issue 4
Extensions of the Kantorovich Inequality and the Bauer-Fike Inequality

Ji-guang Sun

J. Comp. Math., 9 (1991), pp. 360-368

Preview Full PDF BiBTex 0 364
  • Abstract

This paper proves a Kantorovich-type inequality on the matrix of the type $\frac{1}{2}(Q^H_1 AQ_1 Q^H_1A^{-1} Q_1+Q^H_1A^{-1}Q_1Q^H_1AQ_1)$, where A is an $n\times n$ positive definite Hermitian matrix and $Q_1$ is an $n\times m$ matrix with rank $(Q_1)=m$. The result is applied to get an extension of the Bauer-Fike inequality on condition numbers of similarities that block diagonalized matrices.

  • History

Published online: 1991-09

  • Keywords

  • AMS Subject Headings

  • Cited by